# SDR HEEA0016050

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spur Gear
- Part number: 23056634
- Condition: Worn
- Location: Engine
- Part time: 708 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO IMPELLER TIME.  INSPECTION OF COMPRESSOR PARTS NOTED: STEP WEAR BEYOND SERVICEABLE LIMITS ON SHAFT SPLINES.
